MAUDE Adverse Event Report: STRYKER TRAUMA KIEL ADVANCED LOCKING SCREW IMN SCREWS Ø5X45MM; SCREW, FIXATION, BONE

STRYKER TRAUMA KIEL ADVANCED LOCKING SCREW IMN SCREWS Ø5X45MM; SCREW, FIXATION, BONE
Catalog Number 23615045S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Injury (2348); Ambulation or Postural Difficulties (2544); No Patient Involvement (2645)
Date of Event 06/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device remains implanted at this time.
 
Event or Problem Description
Product manager reported that : " in the 3-month radiographic examination after surgery with t2 alpha tibia nail: there are two advanced t2 alpha screws that have begun to move." additional information reported: removal of the screw is planned septic pseudarthrosis of the tibia: surgery with external fix and then by evolutive nail since 1y.Alpha nail implanted on (b)(6) 2019.Retreat of the 2 medial lateral distal screws at 1 month.Standard distal anterior posterior distal screw (not advanced).Event identified post-operative.Patient involvement: yes; walk without support promulgated for an additional 6 weeks.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since provided x-ray images show the migrated screw.Based on investigation and provided medical statement it could not be excluded that the reported event is related to the clearly visible inactivity osteoporosis.The failure was caused by patient factors.The device inspection revealed the following: a device inspection was not possible since the affected device was not returned and no other evidence was provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.
 
Event or Problem Description
Product manager reported that : " in the 3-month radiographic examination after surgery with t2 alpha tibia nail: there are two advanced t2 alpha screws that have begun to move." additional information reported: removal of the screw is planned.Septic pseudarthrosis of the tibia : surgery with external fix and then by evolutive nail since 1y.Alpha nail implanted on (b)(6) 2019.Retreat of the 2 medial lateral distal screws at 1 month.Standard distal anterior posterior distal screw (not advanced).Event identified post-operative.Patient involvement : yes; walk without support promulgated for an additional 6 weeks.

Brand Name
ADVANCED LOCKING SCREW IMN SCREWS Ø5X45MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key9194937
Report Number0009610622-2019-00869
Device Sequence Number18944407
Product Code HWC
UDI-Device Identifier07613327381665
UDI-Public07613327381665
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2023
Device Catalogue Number23615045S
Device Lot NumberK069365
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient Weight80